# SDR HEEA076289

- Difficulty date: October 1, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8538100
- Part serial: 80C726
- Condition: Contaminated
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CONTAMINATED FROM MAST, ALSO LEAKS.
